Boots Pharmaceuticals Paracetamol 6 Years Plus 250 mg/5 ml Suspension

£2.99
100 ML | £2.99 per 100ML
2139901

Boots Pharmaceuticals Paracetamol 6 Years Plus 250 mg/5 ml Suspension.Effective relief from pain & fever. Relief of cold and flu symptoms. Each 5 ml of oral suspension contains Paracetamol 250 mg.
See details below, always read the label

Suitable for: Adults and children aged 6 and over.
Active ingredients: Paracetamol.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.



This medicine contains paracetamol which acts to relieve mild to moderate pain including toothache, headache and other pains. It can also be used to relieve the symptoms of colds and flu and to reduce fever.

Suitable for

Adults and children aged 6 and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Before you give this medicine.

Do not give this medicine with any other paracetamol-containing products.

Immediated medical advice should be sought in the event of an overdose, even if the child seems well.

How to give this medicine.

Check the cap seal is not broken before first use. If it is, do not give the medicine.

Do not give this medicine with any other paracetamol-containing product.

Check the information below to see how much of the medicine to give to your child. Never give more medicine than shown in the table.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5 ml or 5 ml by drawing the liquid to the correct mark on the syringe.

Give this medicine to your child to swallow. (For oral use only).

  • 6 years up to 8 year - 5 ml Every 4 hours, if you need to, up to 4 times in 24 hours.

  • 8 years up to 10 years - 7.5 ml very 4 hours, if you need to, up to 4 times in 24 hours.

  • 10 years up to 12 years -10 ml very 4 hours, if you need to, up to 4 times in 24 hours.

  • 12 years up to 16 years -10 ml to 15 ml very 4 hours, if you need to, up to 4 times in 24 hours.

  • Adults and children of 16 years and over - 10 ml to 20 ml very 4 hours, if you need to, up to 4 times in 24 hours.

Leave at least 4 hours between doses.

Don’t give more than 4 times in any 24 hours.

Directions for using the syringe:

  • Shake the bottle for at least 10 seconds before use.
  • Push the syringe firmly into the plug (hole) in the neck of the bottle.
  • To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5ml or 5ml on the syringe).
  • Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.
  • Place the end of the syringe into the child's mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.
  • If the information advises you to give more than 5ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine.
  • Wash the syringe in warm water and allow to dry.

Hazards and Cautions

Keep all medicines out of the sight and reach of children.

Contains Paracetamol.

Do not give this medicine with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Do not give: If your child is under 6 years.

Talk to your pharmacist or doctor:

  • If your child has liver or kidney problems

  • If your child takes any other medicines

Do not give to children under 6 years, unless your doctor tells you to.

Do not exceed the stated dose.

Do not give this medicine to your child for more than 3 days, unless your doctor or pharmacist tells you to.

If symptoms persist consult your doctor.


How to store this medicine.

Do not store above 25°C. Store in the original packaging.

Keep the lid tightly closed.

After use replace the cap on the top of the bottle tightly.

Use by the date on the end flap of the carton.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol.

Ingredients

Active Ingredient Each 5 ml of oral suspension contains Paracetamol 250 mg.

Also contains: Sorbitol (E420), Methyl hydroxybenzoate (E218).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.